Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2017 -> Volume 9, Issue 3, September

On Strong Intervals in Fuzzy Graphs

On Strong Intervals in Fuzzy Graphs

Journal from gdlhub / 2017-12-19 09:00:09
Oleh : M.V.Dhanyamol, Sunil Mathew, Fuzzy Information and Engineering
Dibuat : 2017-12-19, dengan 1 file

Keyword : Geodesic distanceFuzzy treeInterval functionStrong path
Url :
Sumber pengambilan dokumen : WEB

Intervals and convexity play crucial roles in the applications of graph theory such as town planning and design of graphics. In this article, the concept of geodetic interval in graphs is extended to fuzzy graphs. Intervals are useful in the study of properties of fuzzy graphs which depend on the geodetic distance between vertices. The axiomatic definition of intervals in fuzzy graphs are used to define intervals in different fuzzy graph structures like fuzzy trees and complete fuzzy graphs. Finally a set theoretic operations of intervals like union, intersection are also discussed and some results are obtained.

Beri Komentar ?#(0) | Bookmark

PropertiNilai Properti
ID Publishergdlhub
OrganisasiFuzzy Information and Engineering
Nama KontakHerti Yani, S.Kom
AlamatJln. Jenderal Sudirman

Print ...


  • , Editor: sukadi